MAUDE Adverse Event Report: SMITHS MEDICAL TRACHEOSTOMY TUBE HOLDER; SUPPORT, BREATHING TUBE

SMITHS MEDICAL TRACHEOSTOMY TUBE HOLDER; SUPPORT, BREATHING TUBE
Model Number 100/503/200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received that the patient decannulated following a cough while a smiths medical endotracheal tube securement device was in use.No adverse effects reported.
 
Additional Manufacturer Narrative
Additional information received indicating that following the patient coughing and decannulating self, the tube was changed out with a new one.There were no reported adverse patient effects.
 
Additional Manufacturer Narrative
Information initially received stated "the patient decannulated with a cough." this info does meet the definition of a serious injury, but was inadvertently reported as a malfunction.Additional information was received 11-13-2019 stating "the only consequence was the cannula replacement with a new one." information inadvertently reported as malfunction on supplemental report as well.This incident is being reported as a serious injury incident.

Brand Name
SMITHS MEDICAL TRACHEOSTOMY TUBE HOLDER
Common Device Name
SUPPORT, BREATHING TUBE
MDR Report Key9168549
Report Number3012307300-2019-05531
Device Sequence Number2592410
Product Code JAY
UDI-Device Identifier15019315031823
UDI-Public15019315031823
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/503/200
Device Catalogue Number100/503/200
Device Lot Number023411
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer11/13/2019
10/03/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date01/03/2020
09/24/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1